Kodai Mathematical Journal

Topological types of complex isolated hypersurface singularities

Osamu Saeki

Full-text: Open access

Article information

Source
Kodai Math. J. Volume 12, Number 1 (1989), 23-29.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
http://projecteuclid.org/euclid.kmj/1138038986

Mathematical Reviews number (MathSciNet)
MR0987138

Zentralblatt MATH identifier
0674.32006

Digital Object Identifier
doi:10.2996/kmj/1138038986

Subjects
Primary: 32B30
Secondary: 32C40

Citation

Saeki, Osamu. Topological types of complex isolated hypersurface singularities. Kodai Math. J. 12 (1989), no. 1, 23--29. doi:10.2996/kmj/1138038986. http://projecteuclid.org/euclid.kmj/1138038986.


Export citation

References

  • [1] W. BURAU, Kennzeichnung der Schlauchknoten, Abh. Math. Sem. Univ. Hamburg 9 (1933), 125-133.
  • [2] A. DURFEE, Fibered knots and algebraic singularities, Topology 13 (1974), 47-59
  • [3] G. HIGMAN, The units of group rings, Proc. London Math. Soc.46 (1940), 231-248
  • [4] H. KING, Real analytic germs and their varieties at isolated singularities, Invent Math. 37 (1976), 193-199.
  • [5] H. KING, Topological type of isolated critical points, Ann. of Math. 107 (1978), 385-397
  • [6] R. KIRBY AND L. C. SIEBENMANN, Normal bundles for codimension 2 locall flat embeddings, Lecture Notes in Math. no. 438, Berlin-Heidelberg-New York, Springer, 1975, 310-324.
  • [7] R. KIRBY AND L. C. SIEBENMANN, Foundational essays on topological manifolds, Ann. of Math. Stud. no. 88, Princeton Univ. Press, Princeton, N. J., 1977
  • [8] LE DUNG TRANG, Topologie des singularites des hypersurfaces complexes, Aste risque 7 et 8 (1973), 171-182.
  • [9] J. MILNOR, Singular points of complex hypersurfaces, Ann. of Math. Stud. no 61, Princeton Univ. Press, Princeton, N. J., 1968.
  • [10] T. NISHIMURA, A remark on topological types of complex isolated singularitie of hypersurfaces, private communication.
  • [11] M. OKA, On the bifurcation of the multiplicity and topology of the Newto boundary, J. Math. Soc. Japan 31 (1979), 435-450.
  • [12] B. PERRON, Conjugaison topologique des germes de fonctions holomorphes singularite isolee en dimension trois, Invent. Math. 82 (1985), 27-35.
  • [13] F. QUINN, Ends of maps, I dimension 4 and 5, J. Diff. Geom. 17 (1982), 503-521
  • [14] C. T. C. WALL, Surgery on compact manifolds, New York, Academic Press, 1971
  • [15] O. ZARISKI, General theory of saturation and saturated local rings , Amer. J. Math. 93 (1971), 872-964